# SDR KBM2006F00223

- Difficulty date: June 28, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N230SH
- Make and model: Snias AS350B2
- Aircraft serial: 2337
- Engine: Tmeca ARRIEL1B
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: 050143
- Part serial: 20247
- Condition: Inoperative
- Part time: 10,361 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

5 INCH MOTOR, FAN INOPERATIVE, REMOVED AND REPLACED.  (K)
